Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 1, Pages 131–147 (Mi mz11075)  

Solutions of Hom-Yang–Baxter Equation from Monoidal Hom-(Co)Algebra Structures

Zhengming Jiao*, Gongyu Huang

Henan Normal University

Abstract: A method for constructing solutions of the Hom-Yang–Baxter equations is presented. Thus methods yields a so-called $\alpha$-involutory solution of the Hom-Yang–Baxter equation for every monoidal Hom-(co)algebra structure on a space. Characterizations for solutions of Hom-Yang–Baxter equations arising from monoidal Hom-(co)algebra structures are given, and a monoidal Hom-(co)algebra structure which produces such a solution is constructed.

Keywords: monoidal Hom-algebra, monoidal Hom-coalgebra, Hom-Yang–Baxter equation.

Funding Agency Grant Number
National Natural Science Foundation of China 132300410052
The work was supported by the Natural Science Foundation of Henan Province under grant no. 132300410052.

* Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11075

Full text: PDF file (482 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:1, 121–134

Bibliographic databases:

UDC: 512.554.517.9
Received: 03.12.2015
Revised: 27.01.2017

Citation: Zhengming Jiao, Gongyu Huang, “Solutions of Hom-Yang–Baxter Equation from Monoidal Hom-(Co)Algebra Structures”, Mat. Zametki, 104:1 (2018), 131–147; Math. Notes, 104:1 (2018), 121–134

Citation in format AMSBIB
\Bibitem{Jiaхуа18}
\by Zhengming~Jiao, Gongyu~Huang
\paper Solutions of Hom-Yang--Baxter Equation from Monoidal Hom-(Co)Algebra Structures
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 1
\pages 131--147
\mathnet{http://mi.mathnet.ru/mz11075}
\crossref{https://doi.org/10.4213/mzm11075}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3729866}
\elib{https://elibrary.ru/item.asp?id=35276456}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 1
\pages 121--134
\crossref{https://doi.org/10.1134/S0001434618070131}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000446511500013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054525967}


Linking options:
  • http://mi.mathnet.ru/eng/mz11075
  • https://doi.org/10.4213/mzm11075
  • http://mi.mathnet.ru/eng/mz/v104/i1/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:175
    Full text:8
    References:19
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021